# SDR SWAA2022031585627

- Difficulty date: August 14, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Broken
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STA 550 LBL5; FAIRING SUPPORT BRACKET IS BROKEN. / REMOVED AND REPLACED FAIRING SUPPORT BRACKET LOWER FUSELAGE STA 550 LBL 5 IAW B737 SRM 51-40-02; IPC 53-12-11-25
